# SDR YENA2022070500643

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 02386
- Aircraft time: 66,721 hours, 23,923 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

FLT#1692, LIR-JFK. (AIRCRAFT DECLARED AN EMERGENCY ) 'HYD GREEN RSVR LOW-LEVEL ECAM IN FLIGHT PERFORMED ECAM AND QRH PROCEDURES HEARD VIBS NOISE; REF LOG PAGE 3370186 ITEM 2 (INSTALLED ENGINE #1 HYDRAULIC PUMP IAW AMM 29-11-51 UP TO SUBTASK 29-11-51-865-052-A) & 3370187 ITEM 1 (ACCOMPLISHED SUBTASK 29-11-51-860-061-A AND SUBSEQUENT REPLACED CASE DRAIN FILTER PER AMM 29-11-43). ALL OPS CHECKS ARE GOOD. PERFORMED PROCEDURE TO PUT THE LANDING GEAR SYS BACK TO THE NORMAL MODE AFTER A FREE FAIL EXT IAW AMM 32-00-00-860-003-A. A/C RETURNED TO ORIGINAL CONFIG. A/C OK FOR CONTINUED SERVICE.'
